Skip to main content

Hierarchies of exact solutions for the discrete third Painleve equation

Clarkson, Peter, Webster, Helen N. (2000) Hierarchies of exact solutions for the discrete third Painleve equation. Chaos, Solitons & Fractals, 11 (1-3). pp. 53-71. ISSN 0960-0779. (doi:10.1016/S0960-0779(98)00268-9) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16287)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0960-0779(98)00268-9

Abstract

In this paper, we construct hierarchies of rational solutions of the discrete third Painleve equation (d-PIII) by applying Schlesinger transformations to simple initial solutions. We show how these solutions reduce in the continuous limit to the hierarchies of rational solutions of the third Painleve equation (PIII). We also study the solutions of d-PIII which are expressed in terms of discrete Bessel functions and show that these solutions reduce in the continuous limit the hierarchies of special function solutions of PIII. (C) 1999 Elsevier Science Ltd. All rights reserved.

Item Type: Article
DOI/Identification number: 10.1016/S0960-0779(98)00268-9
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: P. Ogbuji
Date Deposited: 03 Apr 2009 17:25 UTC
Last Modified: 01 Aug 2019 10:32 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/16287 (The current URI for this page, for reference purposes)
Clarkson, Peter: https://orcid.org/0000-0002-8777-5284
  • Depositors only (login required):